Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 154, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Nov 20, 2021, 2:58 AM PST. It took effect at Nov 21, 2021, 3:00 AM PST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2021, 2:58 AM PST (10:58 UTC)
- In effect from
- Nov 21, 2021, 3:00 AM PST
- Expired
- Nov 22, 2021, 12:00 PM PST
- In force
- 33 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
339 WHUS76 KLOX 201058 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 258 AM PST Sat Nov 20 2021 PZZ650-655-201900- /O.NEW.KLOX.SC.Y.0154.211121T1100Z-211122T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 258 AM PST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO NOON PST MONDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island and Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...From 3 AM Sunday to noon PST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-673-676-201700- /O.EXT.KLOX.SC.Y.0153.000000T0000Z-211120T1700Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 258 AM PST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Hazardous wind and sea conditions. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 9 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
057 WHUS76 KLOX 201704 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 904 AM PST Sat Nov 20 2021 PZZ670-673-676-201815- /O.EXP.KLOX.SC.Y.0153.000000T0000Z-211120T1700Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 904 AM PST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... Local gusts to 25 kt are possible through early afernoon. $$ PZZ650-655-210115- /O.CON.KLOX.SC.Y.0154.211121T1100Z-211122T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 904 AM PST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO NOON PST MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 AM Sunday to noon PST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
094 WHUS76 KLOX 202215 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 215 PM PST Sat Nov 20 2021 PZZ650-655-210615- /O.CON.KLOX.SC.Y.0154.211121T1100Z-211122T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 215 PM PST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO NOON PST MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 AM Sunday to noon PST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
342 WHUS76 KLOX 210358 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 758 PM PST Sat Nov 20 2021 PZZ650-655-211200- /O.CON.KLOX.SC.Y.0154.211121T1100Z-211122T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 758 PM PST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO NOON PST MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 AM Sunday to noon PST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
807 WHUS76 KLOX 211057 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 257 AM PST Sun Nov 21 2021 PZZ650-655-211900- /O.CON.KLOX.SC.Y.0154.211121T1100Z-211122T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 257 AM PST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until noon PST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
965 WHUS76 KLOX 211701 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 901 AM PST Sun Nov 21 2021 PZZ650-655-220115- /O.CON.KLOX.SC.Y.0154.000000T0000Z-211122T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 901 AM PST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until noon PST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
872 WHUS76 KLOX 212208 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 208 PM PST Sun Nov 21 2021 PZZ650-655-220615- /O.CON.KLOX.SC.Y.0154.000000T0000Z-211122T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 208 PM PST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until noon PST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
458 WHUS76 KLOX 220405 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 805 PM PST Sun Nov 21 2021 PZZ650-655-221215- /O.CON.KLOX.SC.Y.0154.000000T0000Z-211122T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 805 PM PST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until noon PST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
431 WHUS76 KLOX 221215 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 415 AM PST Mon Nov 22 2021 PZZ650-655-222000- /O.CON.KLOX.SC.Y.0154.000000T0000Z-211122T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 415 AM PST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until noon PST today. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 15
695 WHUS76 KLOX 221638 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 838 AM PST Mon Nov 22 2021 PZZ650-655-222000- /O.CON.KLOX.SC.Y.0154.000000T0000Z-211122T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 838 AM PST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until noon PST today. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
539 WHUS76 KLOX 222003 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1203 PM PST Mon Nov 22 2021 PZZ650-655-222115- /O.EXP.KLOX.SC.Y.0154.000000T0000Z-211122T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 1203 PM PST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Northeast winds will likely retrn later this week. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 10:31 PM PST, 4 hours 27 minutes earlier.
Area forecast discussion, Nov 19, 10:31 PM PST, 4 hours 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1031 PM PST Fri Nov 19 2021
Updated Marine and Aviation Discussions
.SYNOPSIS...19/209 PM.
A warming trend is expected for most of the forecast area on
Saturday then Santa Ana conditions will arrive for Sunday and
Monday. Gusty and dry northeast winds will result in critical fire
weather conditions in some areas. Cooler conditions are forecast
for Tuesday and Wednesday as a weak weather system moves over the
region, but offshore flow is expected to redevelop on Thanksgiving
Day.
&&
.SHORT TERM (FRI-MON)...19/935 PM.
***UPDATE***
A combination of coastal marine layer clouds and high clouds
limited high temperatures today, with 60s near the coast, and
warmer mid to upper 70s for interior valleys and the desert.
Otherwise, it was a rather quiet day over the region.
Tonight, marine layer clouds with patchy fog will push over the
coasts and into the valleys. Current soundings show a marine layer
depth around 1000 to 1300 feet, somewhat deeper than last night.
Hence, the marine layer should push a bit farther into the
valleys south of Point Conception, and dense fog will be possible
over 1000 feet. Patchy dense fog cannot be ruled out for coastal
locations along the Central Coast. Gusty north winds have also
developed for the western Santa Barbara south coast and near the
I-5 cooridor, supported by an offshore pressure gradient of
-1.4 mb from SBA to SMX. These winds will weaken by Saturday
morning.
A shift in the weather pattern is in store Saturday with the
trough passage and the development of easterly offshore winds.
These winds will clear the marine layer out of the region,
allowing for better warming near the coast. Cooler values expected
for the desert.
Few changes were needed to the forecast, but added patchy dense
fog to regions affected by the marine layer at 1000 feet and
higher.
***From Previous Discussion***
Mid level west to northwest flow increases tonight in advance of
a weak trough that passes through tomorrow morning. This will
produce some breezy conditions over the western side of the SB Co
south coast tonight and over to the I5 corridor, but nothing too
strong. Saturday will see a gradual switch to offshore flow by the
evening which will help to warm the coastal and nearby valley
zones tomorrow, but expect cooler conditions further inland due to
the week trough passage.
Another trough passes from our northwest on Sunday night while
surface high pressure builds over the western Great Basin. This
will increase the offshore pressure gradients and start a 24 to 30
hour period of moderate to isolated strong Santa Ana winds
through parts of Ventura and LA Counties. The LAX to DAG pressure
gradients will likely drop to between -7 and -8 mb on Sunday
morning. The EPS ensemble and GEFS have been consistent the last
few days with peak northeast wind gusts for this event. The local
high res model is also showing fairly strong northeast winds
peaking around 15Z on Sunday. Wind gusts are expected to be
between 35 and 55 mph with isolated 60 mph values in the more wind
prone areas. Wouldn't be surprised to see 60 plus gusts reported
at the Wiley Ridge RAWS. The gusty northeast winds will also be
common through the SBA Co mountains and north into the Santa
Lucias, but not as strong as through the Santa Ana areas. Wind
speeds will sustain through Sunday and Sunday evening with only
slight weakening, then pick up again slightly on Sunday night.
Offshore gradients change little by Monday morning, however the
upper level flow pattern becomes less favorable for gusty
northeast winds as a closed upper low about 500 miles offshore
SoCal opens up and moves northeast to produce southwest flow aloft
Monday morning and through the day. This upper flow also pulls
quite a bit of mid and high level moisture from the tropics to
make for a pretty cloudy day on Monday. The northeast winds
therefore weaken through the afternoon and coastal areas will get
a weak sea breeze by later in the afternoon.
This shouldn't be a very warm Santa Ana event, especially compared
to what we've experienced with the last few Santa Ana events when
we had highs in the 90s in some locations. This is mainly due to
the cooler low level temperatures off the surface and also
hindered by the cloudiness expected on Monday. Seeing the usual
tendencies between the EPS ensemble, the GEFS, and the NBM as far
as temperatures for Sunday and Monday. The EPS is typically the
warmer of the group and it's holding form with this event. All
three are indicating highs in the upper 70s to around 80 across
the coastal and valley areas, coolest in the the areas with the
strongest northeast winds such as through the Ventura Co coast.
The EPS has the warmest temperatures in the inland LA basin, which
seems reasonable given the absence of any northeast winds there.
The official forecast moderates the max temperatures a bit over
guidance, but stay under the 85 degree mark on Sunday and will
cool a few degrees on Monday.
Onshore flow returns on Tuesday in advance of another trough
passage to cool temperatures quite a bit and bring a return of
the overnight and early morning coastal stratus late Monday night
early Tuesday morning.
See the fire weather discussion below for a more detailed
description of the fire weather threat with this event.
.LONG TERM (TUE-FRI)...19/212 PM.
Models have been showing a deeper upper low moving through the
northwest flow across California later on Tuesday and Tuesday
night. Earlier runs, including the ensembles, produced some very
light measurable precipitation over areas of LA and Ventura
Counties, however the more recent runs have backed away from that
idea. In fact, only three members of the 12Z EPS have anything
measurable while the latest GEFS only has just a few more members
with measurable precipitation. Meanwhile the NBM is even less
interested in producing any measurable precip. The best chance,
although not much, is Tuesday night and coinciding with the
expected timing of the trough passage. Left the Tuesday night
forecat as is and have removed any mention of precipitation in
the forecast for Wednesday. Wednesday will be a little cooler than
Tuesday despite the fact the strength of the onshore flow will be
less.
Tuesday night's trough will leave another building surface high
over the western Great Basin that will bring a return to offshore
pressure gradients developing on Thursday. Both the EPS and the
GEFS show the peak of the northeast winds around midday on
Thursday, but these wind speeds will be about half of those
coming up on Sunday and Monday. Temperatures will warm up on
Thursday and Friday with 70s to near 80 for the coastal zones and
nearby valleys.
&&
.AVIATION...20/0617Z.
At 0547Z at KLAX, the marine layer was 1100 feet deep. The top of
the inversion was 2500 feet with a temperature of 16C.
High confidence in 06Z desert TAFs, low confidence in all others.
High clouds may disrupt the formation of low clouds. Timing of
cat changes could be off by +/- 2 hours. There is a 20% chance of
KSBA staying VFR. There is a 40% chance of KLAX and KLGB staying
MVFR.
KLAX...Low confidence in the 06Z TAF. Timing of
cat changes could be off by +/- 2 hours. There is a 40% chance of
staying BKN010-012 and not going IFR. High confidence any
easterly wind component will be 5 kt or less.
KBUR...Low confidence in the 06Z TAF. Timing of cat changes could
be off by +/- 2 hours. There is a 20% chance of VLIFR conditions
after 10z tonight.
&&
.MARINE...19/1026 PM.
For the outer waters, moderate to high confidence that winds will
continue at Small Craft Advisory (SCA) levels through late
tonight. There is a 30% chance of SCA level winds again Sat into
Sat night, mainly north of San Miguel Island. There is a 30%
chance of SCA level NE winds across portions south of San Miguel
Island and north of San Nicolas Island on Sun. Otherwise, SCA
conds are not expected Sun thru Mon. There is a 40% chance of SCA
level NW winds Tue.
For the Inner Waters north of Point Sal, moderate confidence in
the forecast. There is a 30% chance of SCA level NE winds near
shore late Sat night/Sun morning. There is a 40% chance of SCA
level NW winds Tue.
For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. On Sun, and again late Sun night
and Mon morning, SCA level NE winds are likely from the eastern
Santa Barbara Channel south to Santa Monica. There is a 20-30%
chance of SCA level northeast winds affecting Avalon Harbor.
Otherwise, winds and seas will remain below SCA levels.
&&
.FIRE WEATHER...19/336 PM.
With the afternoon forecast, have upgraded much of Ventura and Los
Angeles counties to a Red Flag Warning for Sunday/Monday
time period due to increased confidence of Red Flag conditions in
these areas. A Fire Weather Watch remains in effect for Sunday
across the mountains of Santa Barbara and San Luis Obispo
counties due to less certainty in these areas reaching Red Flag
thresholds. Northeast to east Santa Ana winds are still on track to
increase late Saturday Night into Sunday, with the peak winds
expected Sunday morning and afternoon. During this peak, offshore
wind gusts of 35 to 55 mph are expected across Los Angeles and
Ventura Counties, except isolated gusts up to 60 mph in favored
mountains and foothills. In addition, wind gusts of 30 to 40 mph
could extend into the mountains of Santa Barbara and San Luis
Obispo counties on Sunday. Gusty Santa Ana winds are expected to
continue into Monday morning, however wind gust speeds are
expected to be 10 to 15 mph less than Sunday. Humidities are
expected to fall to around 15 to 20 percent by mid morning Sunday,
potentially lowering to between 8 and 15 percent by Sunday
afternoon and evening, and again on Monday. Temperatures generally
look to peak between 75 and 85 degrees. The potential for Red
Flag conditions is around 80 percent for Los Angeles and Ventura
Counties, resulting in the upgrade to the Red Flag Warning. The
confidence in Red Flag Warning conditions for the mountains of
Santa Barbara and San Luis Obispo counties remains around 50
percent, resulting in less certainty in an upgrade to Red Flag
Warning for those areas.
Conditions are expected to improve Monday night into Tuesday. There is
the potential for another round of weak to moderate offshore winds and
dry conditions Wednesday through Friday.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning in effect from 9 AM Sunday to 3 PM PST
Monday for zones 240-241-244>246-253-254-288-547-548. (See LAXRFWLOX).
Fire Weather Watch in effect from Sunday morning through
Sunday evening for zones 251-252. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect until 3 AM PST Saturday for
zones 670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (MON-FRI).
Santa Ana conditions bringing critical fire weather conditions are
expected for much of Monday. A weaker Santa Ana event is possible
on Thanksgiving Day.
&&
PUBLIC...Phillips/Jackson
AVIATION...Lund/Stewart
MARINE...Lund/Stewart
FIRE...Gomberg
SYNOPSIS...Jackson
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 2:50 AM PST | Dense Fog Advisory | LOX | Los Angeles | 6 hr |
| Nov 20, 2:50 AM PST | Wind Advisory | LOX | Los Angeles | 58 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.